# SDR P5CA9600251

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flow Contl Unit
- Part number: 80080208
- Condition: Leaking
- Location: Pax Oxy System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND PASSENGER O2 LOW.  FOUND ELECTRO-PNEUMATIC FLOW CONTROL UNIT LEAKING INTERNALLY.  REPLACED SAME IAW MM 35-21-00.  ALSO, REPLACED AFT PASSENGER O2 BOTTLE, (P/N 801307-00), (S/N 962110) NO LEAKS NOTED.
